# SDR DLL14991173

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503140
- Condition: Corroded
- Location: Bs 703
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS CORRODED AT FS 703 BETWEEN STRINGERS  33 AND 34.  THE CORROSION WAS CUT OUT OF THE SKIN WITH A 4 X  8 CUTOUT.  THE DAMAGE WAS ADJACENT TO AN EXISTING REPAIR   DOUBLER INSTALLED TO REPAIR A SIMILAR CUTOUT.  THE EXISTING REPAIR WAS REMOVED AND BOTH SKIN CUTOUTS REPAIRED WITH A    SINGLE ALUMINUM REPAIR DOUBLER PER ER/A 367407-14, REV B.
